# SDR DL767953734

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Overwing
- Component: 1317
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT OVERWING EMERGENCY LIGHT INOP.  REPLACED AFT LEFT OVERWING EMERGENCY LIGHT.  LIGHT OPS CHECK NORMAL.
